# SDR C2XA04TY074

- Difficulty date: April 28, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 3,868 hours, 2,052 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074962
- Part serial: CAE312306
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 1,834 hours, 991 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TYS - FLIGHT 2110 PERFORMED AIR RETURN DUE TO ABNORMAL SMELL FROM NR 2 PACK.  A/C WAS RELEASED IAW MEL 21-51-00/2 CAT-C CONTROL 041491 TO TYS WHERE MAINT REMOVED AND REPLACED THE NR 2 ENG IAW ROLL ROYCE MM 72-00-00.  ALL WORK WAS ACCOMPLISHED WITH LEAK, VIBES AND OPS CHECKS GOOD.  A/C RELEASED TO SERVICE AFTER ALL WORK WAS C/W.
